| Catalog Number |
CL-07645 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the valve of catheter leaked.The staff tells me that they have had the same problem with the other models.".Additional information reported "faulty valve in the sheath when injecting through sidearm, contrast was leaked with high velocity toward operator and staff." no medical intervention required.No patient harm or injury.The patient's current condition is reported as "fine".Associated mdr numbers include 9680794-2024-00280 and 9680794-2024-00279.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the valve of catheter leaked.The staff tells me that they have had the same problem with the other models.".Additional information reported "faulty valve in the sheath when injecting through sidearm, contrast was leaked with high velocity toward operator and staff." no medical intervention required.No patient harm or injury.The patient's current condition is reported as "fine".Associated mdr numbers include 9680794-2024-00280, 9680794-2024-00279.